Rationalizability of Choice Functions: Domain Conditions
Debabrata Pal ()
Additional contact information
Debabrata Pal: Assistant Professor, Jawaharlal Nehru University, New Delhi, India
Economics Bulletin, 2017, vol. 37, issue 3, 1911-1917
Abstract:
In the literature related to choice theory an important problem which has been dealt with at length is the rationalizability of the choice function of an individual. In the literature a number of choice consistency conditions have been postulated which are proven to be necessary and sufficient for a choice function to have an ordering rationalization. In this paper a necessary and sufficient condition has been derived for the domain to be such that every possible choice function defined over the domain has an ordering rationalization.
Keywords: Rational Choice; Rationalizability; Choice Function; Domain Condition (search for similar items in EconPapers)
JEL-codes: D1 D7 (search for similar items in EconPapers)
Date: 2017-08-31
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2017/Volume37/EB-17-V37-I3-P172.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-17-00412
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().